# SDR ARWA0010405

- Difficulty date: April 18, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 71,612 hours, 25,554 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H141003
- Part serial: 9709
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BEFORE LANDING WHEN LANDING GEAR LEVER SELECTED TO GEAR DOWN THE RIGHT LANDING GEAR GREEN LIGHT DID NOT ILUMINATE.  LIGHT TOOK APPROX 2 MINUTES TO ILLUMINATE.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR DOWN AND LOCK SWITCH AND CANNON PLUG.  LANDING GEAR OPERATIONAL CHECK PERFORMED ALL CKD NORMAL IAW MM 32-30-0 & 32-60-0.
